# SDR SIMA20140223008

- Difficulty date: February 23, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 28,470 hours, 24,302 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 CRACKED BETWEEN STRINGER 15R & 16R.  REPAIRED CRACK AT FRAME 23 IAW EO EM-53MR-1808.
